# SDR SWAA113235

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 74,526 hours, 66,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EXIT DOOR LIGHT INOP.  REMOVED AND REPLACED AND OPS CHECKED PER AMM.
